# SDR SWIA2020061051028

- Difficulty date: May 5, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SURFACE REQUIRES SKIN SEGMENT REPLACEMENT DUE TO MULTIPLE DENTS.  R/H I/B FLAP LOWER SURFACE HAS BEEN REPAIRED IAW SRM, SPLICE REPAIR FROM FLS42.000 TO FLS48.000, FIG.COMPLIED WITH TASK CARD
